# SDR DL72S951613

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 L/E FLAP I/B ACT ATTACH BRKT CRACKED UPPER AND LWR ENDS.  FOUND DURING E-2 LTR CK.  TPA MM.  REPAIRED PER MM 57-20-21 PG 811.
